CSpace

Browse/Search Results:  1-3 of 3 Help

Selected(0)Clear Items/Page:    Sort:
Integrable nonlocal derivative nonlinear Schrodinger equations 期刊论文
INVERSE PROBLEMS, 2022, 卷号: 38, 期号: 6, 页码: 34
Authors:  Ablowitz, Mark J.;  Luo, Xu-Dan;  Musslimani, Ziad H.;  Zhu, Yi
Favorite  |  View/Download:33/0  |  Submit date:2022/06/21
inverse scattering transform  Riemann-Hilbert problems  Gel'fand-Levitan-Marchenko equations  the derivative NLS equations  solitons  
Novel higher-order rational solitons and dynamics of the defocusing integrable nonlocal nonlinear Schrodinger equation via the determinants 期刊论文
APPLIED MATHEMATICS LETTERS, 2017, 卷号: 69, 页码: 113-120
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Chen, Yong
Favorite  |  View/Download:65/0  |  Submit date:2018/07/30
Integrable nonlocal nonlinear schrodinger equation  Lax pair  Loop group method  Generalized darboux transformation  Higher-order rational solitons  
Dynamics of higher-order rational solitons for the nonlocal nonlinear Schrodinger equation with the self-induced parity-time-symmetric potential 期刊论文
CHAOS, 2016, 卷号: 26, 期号: 6, 页码: 11
Authors:  Wen, Xiao-Yong;  Yan, Zhenya;  Yang, Yunqing
Favorite  |  View/Download:58/0  |  Submit date:2018/07/30